# SDR C2XA00CL036

- Difficulty date: May 5, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AXO - FLT 3032 - CREW REPORTED THE COCKPIT AND CABIN FILLED WITH SMOKE IN-FLIGHT.  AIRCRAFT RETURNED TO AZO WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE BLEED AIR SYSTEM AND FOUND NO DEFECTS.  PERFORMED GROUND RUNS WITH AIR CONDITION SYSTEM ON AND FOUND NO DEFECTS.  THE AIRCRAFT WAS TEST FLOWN AND THE TEST FLIGHT WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  NOTE:  THE APU WAS ON MEL.  (X)
